MAUDE Adverse Event Report: NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC. RNS-6803-3464; REMOTE MONITORING STATION

NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC. RNS-6803-3464; REMOTE MONITORING STATION
Model Number RNS-6803-3464
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) requested help with his remote network station (rns) caliper measurements, noting discrepancies between heart rate (hr) readings on the rns and central nurse's station (cns) for a specific patient.Despite attempts to restart monitoring and verify the ip address, the issue persisted.Technical support (ts) included nk clinical support (cas) on the call, who confirmed that no settings should cause this problem, and attempts to copy settings from other beds were unsuccessful.After rebooting the rns, incorrect measurements continued.Biomed advised nursing staff to rely on cns data until the patient is discharged.Cas reported that the heart rate on the cns was around 100, but the rns was showing in the 60s.Somewhere between a 30-40 point difference was what was relayed to them.This was only on that one patient.The heart rate was said to be stable at around 100.They did not have any rates below 98 from what they were relaying.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: (b)(6) 2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 3: (b)(6) 2025 emailed the bme for all information in the ni list above: the bme replied that they have not heard anything else from the nursing staff regarding the issue.None of the requested information was provided.
 
Event or Problem Description
The biomedical engineer (bme) requested help with his remote network station (rns) caliper measurements, noting discrepancies between heart rate (hr) readings on the rns and central nurse's station (cns) for a specific patient.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) requested help with his remote network station (rns) caliper measurements, noting discrepancies between heart rate (hr) readings on the rns and central nurse's station (cns) for a specific patient.Despite attempts to restart monitoring and verify the ip address, the issue persisted.Technical support (ts) included nk clinical support (cas) on the call, who confirmed that no settings should cause this problem, and attempts to copy settings from other beds were unsuccessful.After rebooting the rns, incorrect measurements continued.Biomed advised nursing staff to rely on cns data until the patient is discharged.Cas reported that the heart rate on the cns was around 100, but the rns was showing in the 60s.Somewhere between a 30-40 point difference was what was relayed to them.This was only on that one patient.The heart rate was said to be stable at around 100.They did not have any rates below 98 from what they were relaying.No patient harm was reported.Investigation summary: insufficient information, and no product was returned.Multiple attempts were made to collect additional information regarding the complaint.However, there has been no response from the customer.There is not enough information to perform an investigation.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 04/01/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 2: 04/04/2025 emailed the bme for all information in the ni list above: no reply was received.Attempt # 3: 04/10/2025 emailed the bme for all information in the ni list above: the bme replied that they have not heard anything else from the nursing staff regarding the issue.None of the requested information was provided.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the rns: cns: model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
RNS-6803-3464
Common Device Name
REMOTE MONITORING STATION
Manufacturer (Section D)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC.
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NIHON KOHDEN DIGITAL HEALTH SOLUTIONS INC.
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
attn: shama mooman
14 bunsen
irvine, CA 92618
9492687488
MDR Report Key21915656
Report Number8030229-2025-04898
Device Sequence Number18321229
Product Code MHX
UDI-Device Identifier00851725007139
UDI-Public(01)00851725007139
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-6803-3464
Device Catalogue NumberRNS-6803-3464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date04/26/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; CNS.
Patient SexUnknown